# SDR C2XA07RI069

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 17,639 hours, 13,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX - DURING ROUTINE MAINTENANCE, MX FOUND CEILING EMERGENCY LIGHTS AT ROW 3 AND ROW 14 INOPERATIVE.  MX REMOVED AND REPLACED LIGHT BULBS IAW EMB145 AMM 33-50-08 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
